A Diffraction Problem for Electromagnetic Field in Free Space
Differencialʹnye uravneniâ, Tome 41 (2005) no. 7, pp. 881-888
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_7_a2,
author = {A. L. Delitsyn},
title = {A {Diffraction} {Problem} for {Electromagnetic} {Field} in {Free} {Space}},
journal = {Differencialʹnye uravneni\^a},
pages = {881--888},
year = {2005},
volume = {41},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_7_a2/}
}
A. L. Delitsyn. A Diffraction Problem for Electromagnetic Field in Free Space. Differencialʹnye uravneniâ, Tome 41 (2005) no. 7, pp. 881-888. http://geodesic.mathdoc.fr/item/DE_2005_41_7_a2/